# SDR SWAA2015112346251

- Difficulty date: October 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Deformed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER ESCAPE SLIDE GIRT BAR FWD RETAINER CLIP DEFORMED.  R & R CLIP IAW SRM.
